# SDR AALA201705259015

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 8,065 hours, 2,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR DOOR DAMPER READING LOW. SERVICED DOOR DAMPER IAW AMM 52-10-00.
